# SDR SWAA2021072924033

- Difficulty date: October 6, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CRGO FWD THRESHOLD CORNER HAS CRACK / REMOVED AND REPLACED FWD CARGO FWD THRESHOLD CORNER PER SRM 51-40-02. LEAK CHECK TO BE ACCOMPLISHED ON SWA WORK TASK CARD 721-000-00-01
